# SDR RAIA2019083190019

- Difficulty date: August 19, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME 66 IS CRACKED AT STR 15 RH SIDE UNDER FLOOR SILL.   CUT OUT DAMAGED FRAME 66 IN AFT CARGO COMPT AT STR 15 RH SIDE AND STARTED MAKING "L" ANGLE SPLICE PIECES. FABRICATED "L" ANGLES FOR THE REPAIR AND STARTED INSTALLING REPAIR ON AFT CARGO COMPT FR 66 AT STR 15 RH SIDE. FINISHED INSTALLING REPAIR FR 66.
